# SDR CALA2013112093093

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 75,334 hours, 13,333 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ISO VLV RT STATUS MESSAGE.  PLACED ON MEL LOCKED RT ISO VLV OPEN.  REPLACED RT VLV, NO HELP, MR36127 OFF 102, ON 76, VLV LOCKED OPEN.  IAW MEL STATUS MESSAGE STILL ON.
